# SDR SWIA202054214

- Difficulty date: September 25, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO REPAIR & REINFORCEMENT FOR FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00 LT & RT.  C-CHECK RO 11/21/2020.  COMPLIED WITH REO 601R-53-41-1116.   REPAIR & REINFORCEMENT FOR LT & RT FS 559.00 LOWER CAP ANGLES BL 9.00 & 18.00.
